Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 789-795
http://dx.doi.org/10.1155/S0161171296001093

Univalent functions maximizing Re[f(ζ1)+f(ζ2)]

Daemen College, 4380 Main Street, Amherst 14226, New York , USA

Received 11 April 1994; Revised 28 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Intisar Qumsiyeh Hibschweiler, “Univalent functions maximizing ,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 789-795, 1996. https://doi.org/10.1155/S0161171296001093.